# SDR ALG2004F00062

- Difficulty date: September 14, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N5743B
- Make and model: Bell 206B-3
- Aircraft serial: 3056
- Engine: Allsn 250C20B
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 01077006303
- Part serial: 07632
- Condition: Burned
- Location: Strobe Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NOTED A ODOR OF ELECTRICAL WIRE BURNING AND (CLICK) FROM OVERHEAD CONSOLE, SAW ANTI-COLLISION LIGHT OFF.  TURNED SWITCH BACK ON, SMELLED ODOR AGAIN AND SWITCH TURNED OFF BY ITSELF.  FOUND ELECTRICAL ODOR COMING FROM STROBE LIGHT POWER SUPPLY, REPLACED POWER SUPPLY CHECKED GOOD.
